# SDR CA070514049

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Aircraft time: 61,021 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 6506715
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ON CLIMB OUT, AFTER THE CREW MADE A ROUTINE SELECTION OF PROP SYNC, THE RT PROP/ ENGINE BEGAN TO CYCLE UNCONTROLLABLY. THE CREW SHUT IT DOWN AND RETURNED TO STATION. MAINTENANCE REPLACED THE RT PROP GOVERNOR AND THE A/C RETURNED TO SERVICE.  (TC NR 20070514049)
